# SDR 99ZZZX2293

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCB4TN5
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: C83892L
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL CRACK NEAR CLAMP BOLT HOLE.  CLAMP ASSY SENT TO HARTZELL.
